New Exact Traveling Wave Solutions to Burgers Equation

Main Article Content

Md. Rashed Kabir
Bimal Kumar Datta
Harun-Or-Roshid .

Abstract

In this letter, we seek new traveling wave solutions to Burgers equation via a new approach of improved -expansion method. We handle the calculations with the aid of computer software Maple-13. As a result, many periodic and soliton like solutions have been achieved in terms of the hyperbolic functions, trigonometric functions, exp-functions and rational function solutions. The method is very simple for solving nonlinear evolution equations (NLEEs).  Further, both two and three-dimensional plots of the obtained wave solutions are also given to imagine the dynamics of the equation.

Keywords:
Burgers equation, new approach of improved (G’ / G)-expansion, traveling wave solutions, exact solutions

Article Details

How to Cite
Kabir, M. R., Datta, B., & ., H.-O.-R. (2018). New Exact Traveling Wave Solutions to Burgers Equation. Journal of Scientific Research and Reports, 21(1), 1-9. https://doi.org/10.9734/jsrr/2018/v21i121806
Section
Original Research Article